| Model Number |
AU00T0 |
| Medical Device Problem Code |
Device Difficult to Setup or Prepare (1487)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that during an intraocular lens (iol) implant procedure, a trailing haptic was observed positioned to the rear.The procedure was completed on the same day with a different lens, without any harm to the patient.Additional information has been requested.
Additional Manufacturer Narrative
Additional information was provided in d.9., h.3., h.6.And h.11.The lens was returned in a plastic bag.The lens was returned taped to a piece of paper.The lens was removed from the paper and cleaned with klotho-related protein (klrp) for further evaluation.A dimensional inspection was conducted.The lens met specifications per the approved (plan view) template.No lens damage was observed.The device was returned in the plastic bag with the lens.The plunger lock and lens stop have been removed.The plunger was oriented correctly.Viscoelastic was observed in the device.The plunger has been fully advanced outside the tip of the device.No damage or abnormalities observed.A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.A qualified viscoelastic was indicated.The reported complaint could not be verified.It is unknown what is meant by "trailing haptic to the rear".The lens was returned outside the device.The lens was cleaned with klrp for further evaluation.A dimensional inspection was conducted.The lens met specifications per the approved (plan view) template.No lens damage was observed.No problems were observed with the returned device.The plunger was oriented correctly.Viscoelastic was observed in the device.The plunger was fully advanced outside the tip of the device.No damage or abnormalities observed.The instructions for use (ifu) instructs: after the lens has been advanced to the "fill-to" line, the lens should be visually inspected to determine the position of the haptics.The plunger should be in contact with the trailing optic edge.No part of the lens should exit the nozzle prior to insertion through the incision.Once the lens is in position at the "fill-to" line, it should be implanted within 3 minutes.Proceeding with implantation of a misfolded haptic or a lens that appears to be "out of position" can result in a broken haptic or other negative outcome, since the haptic may be trapped and stretched, and/or pinched and sheared by the moving plunger.The manufacturer internal reference number is: (b)(4).